Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 170835, 7 pages
http://dx.doi.org/10.1155/2013/170835
Research Article

New Exact Jacobi Elliptic Function Solutions for the Coupled Schrödinger-Boussinesq Equations

1Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China
2Department of Basic Courses, Nanjing Institute of Technology, Nanjing 211167, China

Received 18 July 2013; Accepted 2 September 2013

Academic Editor: Anjan Biswas

Copyright © 2013 Baojian Hong and Dianchen Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baojian Hong and Dianchen Lu, “New Exact Jacobi Elliptic Function Solutions for the Coupled Schrödinger-Boussinesq Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 170835, 7 pages, 2013. doi:10.1155/2013/170835